# SDR SWAA2017020211619

- Difficulty date: January 3, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 55,316 hours, 32,172 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WHEEL WELL COMPARTMENT VERTICAL PRESSURE WEB CRACKED AT BS 663.75, RBL 42.  REPAIRED WEB IAW SRM.
